# SDR IPXA2023050993163

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN R/H CTR WING BOX UPPER SURFACE FWD EDGE HAS CORROSION BETWEEN STA XCW=-96.5 AND XCW=-81.REPAIRED CORRODED SURFACE SKIN AT THE MAIN CABIN R/H CTR WING BOX UPPER FWD EDGE BETWEEN STA XCW=-96.5 AND XCW=-81 IAW VTSAA EA 011-5710-01-A9948 I/R AND UPS EO MD11-5730-86788-A DATED 05/05/2023 (MINOR)
